Doctor insights on:
Trazodone And Migraines
What to do if I had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
That is my short ans:
50 mgm trazadone, 48 hours later you still have the effects.
You probably went to see an md with some complaints, which included sleep disturbance. He gave you trazadone and you sort of sleeping since then.
Time for total truth.
What else are you taking. .. ...Read more
Took a 300mg neurontin, robaxin, 1mg Klonopin, 100g trazodone, and a fioricet at the same time. Any problem with it? TMJ is agony and causing migraine
TMJ/ Migraine: Regarding the medications you are on and took together, please consult with your own physician. Regarding your TMJ/TMD issue, please consult with a dentist who has extensive experience and training treating TMD. The really expert ones are few and far between but have all types of modalities to evaluate and treat your joint dysfunction and get you on the path to a pain free life. ...Read more
I have a sever eye infection causing me to have a major migraine headache and I have not slept in two days because of the pain. I have Trazodone 50mg?
See your doctor: A severe eye infection should be treated and three are effective pain treatments as well. Please see your physician for an evaluation and further management. ...Read more
Added 10 mg nortriptyline (nummular headache) to 50 mg trazodone (insomnia) with 60 mg cymbalta (duloxetine) (migraine). Felt dizzy, drugged & weak so stopped trazodone. Feel better, but can't sleep. What to do?
Insomnia: A poor sleep technic perhaps. Insomnia can occur when the environment where you sleep does not facilitate this important process. Make sure you have no distractions in the room like a tv, laptop. Ipad, smart phones, books, etc.. If still having problems may consider evaluation for restless leg syndrome or depression. Exercise during the day, not at night. Tell your physician about side effects. ...Read moreSee 2 more doctor answers
Unlikely: Migraine is a dramatic event that may occur with stress or reaction to certain triggers. Certain foods and medicines may do this, but it is often not a clear cause. Trazadone is used with benefit in many migraine patients. She needs to explore causes and develop a thorough management plan. She needs to discuss these issues with her doctor. ...Read moreSee 2 more doctor answers
Day 3 of Trazadone, nasty migraine. Dr said it's ok to stop. What is safe to take for migraine? Last trazadone 24 hrs ago
Trazodone: Trazodone is a very good antidepressant and sedating agent which will help insomnia. Usually causes headaches and nightmares for the first week after starting the drug, and also when you stopped it for a while. After the first week, those side effects disappear. Keep taking the medicine for at least several more days to measure the effect on your sleep, and if it works, continue with it. ...Read moreSee 1 more doctor answer
Can you please: Tell us if there other names for 'pizotifen'. I am not able to determine what that is. Please clarify and re-ask. ...Read more
I'm on levetiracetam 500mg twice a day, topamax (topiramate) 100mg once at night and trazodone 100mg at night for chronic migraines. Now I'm having constipation?
Wow!: First, are your migraines controlled with all of these medicines? If not, and you are having adverse events, would first modify the above drugs. Topamax (topiramate) works best taken twice daily, and the dose needed may be a bit higher. I do not find migraine helped by Levetiracetam or trazadone usually, and there are many other choices which work far better. Re constipation, increase your dietary fibre. ...Read more
Went to eye doctor who diagnosed iritis and my iris had attached to the lens behind my eye. Can't sleep and migraine. Can I take Trazadon/Midrin toget?
Trazadon/Midrin: Absolutely not unless your eye doctor or primary doctor says it's OK! ...Read more
Most frequent complaint I hear is really, really sluggish brain and body.
But wait a minute; ever read all the possible side effects. Don't!
aspirin would never get thru.
I got off track; you consult with the psychiatrist who prescribed it.
Not a psychiatrist? Why, you deserve it. Well, ok. ...Read more
No: Trazodone is not approved by the fda for children. Your child's doctor may prescribe it off-label, but it is not normally used as an antidepressant for children as it has not been studied in kids. Its often used in small doses as a "sleeping pill" in adults because it is so sedating, but we try to use safer things for sleep in children. And don't give your child something prescribed for you. ...Read moreSee 1 more doctor answer
Not traditionally: Trazodone is an antidepressant. Its sedating properties make it useful for sleep problems. It differs from more clearly addictive medicines like xanax (alprazolam) or klonopin. "addiction" implies craving, continued use despite negative life effects, & withdrawal on stopping the substance. Still, stopping trazodone suddenly can lead to "discontinuation" symptoms: fatigue, myalgia, anxiety, dizziness, etc. ...Read moreSee 1 more doctor answer
Yes and no: You should not use them both at the same time unless cleared by your doc. Also, given your age (sorry to comment on that), I would definitely consult a doc prior to trying any of those, since he needs to know your history and do an exam to make sure those meds are safe for you to take. ...Read more